Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 24, NWS Buffalo, NY

June 16, 2022Livingston County, Wyoming County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 16, 2022, 12:18 AM EDT for Livingston County, Wyoming County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2022, 12:18 AM EDT (04:18 UTC)
Expired
Jun 16, 2022, 1:15 AM EDT
In force
57 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Livingston County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 61 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3396 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

074 
WUUS51 KBUF 160418
SVRBUF
NYC051-121-160515-
/O.NEW.KBUF.SV.W.0024.220616T0418Z-220616T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1218 AM EDT Thu Jun 16 2022

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wyoming County in western New York...
  Central Livingston County in western New York...

* Until 115 AM EDT.

* At 1218 AM EDT, a severe thunderstorm was located over Warsaw, or
  12 miles northwest of Letchworth State Park, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Geneseo, Letchworth State Park, Perry, Warsaw, Mount Morris,
  Conesus, Groveland, Livonia, Covington and Castile.

This includes Interstate 390 between exits 5 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4269 7828 4287 7822 4287 7808 4286 7807
      4287 7800 4286 7796 4287 7795 4286 7761
      4253 7773
TIME...MOT...LOC 0418Z 284DEG 25KT 4277 7815 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLA
2 follow-up statements
636 
WWUS51 KBUF 160445
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1245 AM EDT Thu Jun 16 2022

NYC051-121-160515-
/O.CON.KBUF.SV.W.0024.000000T0000Z-220616T0515Z/
Wyoming NY-Livingston NY-
1245 AM EDT Thu Jun 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NORTHEASTERN WYOMING AND CENTRAL LIVINGSTON COUNTIES...

At 1245 AM EDT, a severe thunderstorm was located over Perry, or near
Letchworth State Park, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Geneseo, Letchworth State Park, Perry, Warsaw, Mount Morris, Conesus,
Groveland, Livonia, Covington and Castile.

This includes Interstate 390 between exits 5 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4269 7828 4286 7807 4287 7800 4286 7796
      4287 7795 4286 7761 4253 7773
TIME...MOT...LOC 0445Z 285DEG 16KT 4274 7798 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLA
295 
WWUS51 KBUF 160515
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
115 AM EDT Thu Jun 16 2022

NYC051-121-160525-
/O.EXP.KBUF.SV.W.0024.000000T0000Z-220616T0515Z/
Wyoming NY-Livingston NY-
115 AM EDT Thu Jun 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING AND
CENTRAL LIVINGSTON COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However heavy 
rain and frequent lightning is still occurring with this 
thunderstorm.

LAT...LON 4269 7828 4286 7807 4287 7800 4286 7796
      4287 7795 4286 7761 4253 7773
TIME...MOT...LOC 0515Z 284DEG 25KT 4270 7775 

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:23 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 15, 10:23 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1023 PM EDT Wed Jun 15 2022

.SYNOPSIS...
A warm front will move across western New York through tonight,
with increasing humidity and some showers and thunderstorms.
Strong to severe thunderstorms will develop ahead of a cold
front and move across the area Thursday afternoon into early
evening.

&&

.NEAR TERM /THROUGH THURSDAY/...
The environment over the western counties will remain quite unstable
overnight, with MLCAPE values in excess of 2000 j/kg. While there
are several boundaries for convection to focus upon (namely a huge
outflow boundary from the earlier Genesee county severe storm, and
two stalled lake breeze boundaries), the 00z KBUF sounding shows a
subtle cap arnd 770 mb. This should keep the convective risk to a
minimum, but an area of H8-925 frontogenetic forcing over the
Genesee valley and western Finger Lakes will keep that area somewhat
active through daybreak. Any renewed convection will have the risk
of strong sfc wind gusts (DCAPE arnd 1000 j/kg) and a higher risk
for frequent positive CGLTG (high PW and sfc Tds).

...ENHANCED RISK FOR SEVERE WEATHER THURSDAY AFTERNOON INTO
EARLY EVENING...

Earlier...SPC upgraded the severe weather risk to enhanced for most
of our forecast area for Thursday, with an increased potential for
thunderstorms with damaging winds and large hail. Forecast
confidence in timing is high, with most of the severe weather
expected to occur between 1 p.m. and 6 p.m. as a line of storms
develops across far Western NY and intensifies at it moves from west
to east across the area. For the details...

The combination of daytime heating, dew points in the lower 70s, and
an approaching shortwave will develop significant, instability by
mid-day. A pre-frontal trough will move across the area just ahead
of a cold front, and this will provide a focus for convection.
Before this, scattered storms may develop along lake breeze
boundaries. There also will be moderate wind shear, with 700 mb
winds increasing to 40 kts and some directional component as well.
This should support organized convection with bowing line segments
and embedded super cells possible. Damaging winds are the primary
threat, with also a risk of large hail and isolated tornadoes if any
super cells develop. The strongest storms will likely be from the
Genesee Valley eastward, which is consistent with where SPC has it's
enhanced risk.

Otherwise, it will be another hot and humid day Thursday. Heat
index values will rise into the 90s at most locations, with mid to
upper 90s possible across the Lower Genesee Valley and Western
Finger Lakes regions. Did not have the confidence to issue a heat
advisory since any early convection may keep index values below
criteria.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A negatively tilted trough across the Upper Midwest tonight will
digress into a neutrally tilted one by the time it reaches the
Northeast Thursday night. This trough will then remain across the
Northeast with its axis lying parallel to the Atlantic coastline
through Saturday night.

Translating the pattern aloft down to the surface, the cold front
that will support the severe weather ahead of it Thursday afternoon
will push east across the area Thursday night and allow for some
cool dry air to push across the region. Overall this will support
the last of the showers and storms across the eastern portions of
the area to exit the region and leave the remainder of the area dry.
The cooler air will support lows Thursday night to drop into the 60s.

Friday, a shortwave will rotate through the upper level trough
overhead and support a second surface cold front to sweep southeast
across the area which will advect much colder air across the region
along with some moisture. That being said, a combination of the
moist air and mesoscale boundaries may support some showers south of
Lake Ontario and across the North Country Friday. Otherwise the
second cold frontal passage will also support breezy conditions
Friday with winds of 25 to 35 mph possible.

A broad ridge across the central portions of the country Saturday
will support surface high pressure to begin to push into the Lower
Great Lakes and therefore a cool dry day is expected.

Otherwise, with the trough aloft and a northwest wind field present
cold air will continue to filter across the region supporting much
cooler conditions Friday and Saturday. Highs Friday will range in
the mid to upper 70s where as Saturday will be the coolest day of
the period with highs in the 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
An elongated high pressure moving into the region will center over
the Eastern Great Lakes and the Appalachians on Sunday night and
Monday morning. This will provide a dry and pleasant day for Sunday
with temperatures in the upper 60s to low 70s. The dry weather
should continue into the first half of Monday.

Increased ridging along with a passing warm front will cause day to
day warming through the long term period. By Wednesday, temperatures
will reach into the upper 70s to upper 80s for most areas (though
depending on timing of a passing cold front). The passing warm front
will cause areas of showers with some thunderstorms also possible
starting Monday afternoon/evening time frame. Guidance is still
split on the timing of the warm frontal passage over the region with
some guidance a bit slower.

Similar to the pattern that has been or expected to occur this week
with the ridge, a convectively enhanced shortwave/MCS is expected to
drop southeast along the warm front between Monday night and Tuesday
night, depending on the model. Placement for this feature will be
reliant as to where the warm front will be in place, and whether
this feature will be over the forecast area of not. If the warm
front moves through quickly earlier in the week, then it will be a
warmer, but drier long term period. But if the front is a bit
slower, then the warm-up will be slower, with the increased chance
at the convective shortwave tracking over the area.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Mainly VFR flight conditions overnight. However, scattered showers
and thunderstorms will develop along a warm frontal boundary which
will move from west to east across the area tonight. Low confidence
in exact timing and placement. Thunderstorms may cause brief periods
with IFR flight conditions.

A cold front will approach the region Thursday, with widespread
thunderstorms expected to develop along a pre-frontal trough just
ahead of the cold front. These will move from west to east across
the area Thursday afternoon into early evening. Some thunderstorms
may be severe, producing damaging winds and large hail. The line
will be moving, and should only impact any given terminal for an
hour or two.

Outlook...

Thursday night...Mainly VFR. A chance of showers and
thunderstorms.
Friday...Mainly VFR. A chance of showers east of Lake Ontario.
Saturday and Sunday...VFR.
Monday...Mainly VFR. A chance of showers.

&&

.MARINE...
The next chance for stronger winds and building waves will be
Thursday into Friday as cold front will slowly cross the region.

Main hazard will be the potential for strong thunderstorms with
gusty winds. There's a persistent but low risk for storms overnight,
with more widespread strong storms expected Thursday afternoon into
early evening.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...TMA
NEAR TERM...Apffel/RSH
SHORT TERM...EAJ
LONG TERM...SW
AVIATION...Apffel
MARINE...Apffel/TMA
Hazardous weather outlook, Jun 15, 5:25 AM EDT, 18 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
525 AM EDT Wed Jun 15 2022

NYZ001>004-010>014-019>021-085-160930-
Niagara-Orleans-Monroe-Wayne-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for western New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A more organized threat for severe thunderstorms is expected
Thursday and Thursday evening. Damaging winds, large hail and
torrential downpours will be the main threats.

Heat advisories may be needed for a portion of the area Thursday
with the combination of heat and humidity possibly bringing heat
indices into the mid 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005>008-160930-
Northern Cayuga-Oswego-Jefferson-Lewis-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for north central New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight risk for severe thunderstorms Thursday and
Thursday evening. Damaging winds, large hail and torrential
downpours will be the main threats.

Heat advisories may be needed for a portion of the area Thursday
with the combination of heat and humidity possibly bringing heat
indices into the mid 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-043-062-063-160930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A more organized threat for severe thunderstorms is expected
Thursday and Thursday evening. Damaging winds and large hail will be
the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-064-065-SLZ022-024-160930-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight risk for severe thunderstorms Thursday and
Thursday evening. Damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jun 15, 7:34 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
734 PM EDT Wed Jun 15 2022

NYZ011-160000-
Genesee NY-
734 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southeastern Genesee
County through 800 PM EDT...

At 733 PM EDT, Doppler radar was tracking a strong thunderstorm near
Le Roy, or near Batavia, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Batavia, Le Roy, Stafford and East Bethany.

This includes Interstate 90 near exit 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4293 7818 4301 7817 4304 7793 4304 7792
      4295 7793 4294 7793 4291 7794 4291 7795
      4289 7796
TIME...MOT...LOC 2333Z 275DEG 22KT 4297 7807

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RSH
Special weather statement, Jun 15, 7:58 PM EDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
758 PM EDT Wed Jun 15 2022

NYZ003-011>013-160045-
Livingston NY-Wyoming NY-Genesee NY-Monroe NY-
758 PM EDT Wed Jun 15 2022

...Strong thunderstorms will impact portions of northeastern
Wyoming, northwestern Livingston, southeastern Genesee and
southwestern Monroe Counties through 845 PM EDT...

At 756 PM EDT, Doppler radar was tracking several growing
thunderstorms, all moving east at 25 to 30 mph. The strongest storm
at 755 PM EDT was near Pavilion. Another developing cell was just
south of Wyoming and one near Oakfield.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Batavia, Geneseo, Letchworth State Park, Le Roy, Perry, Mount Morris,
Pavilion, Caledonia, Riga, York, Stafford, Covington, Bergen,
Leicester, Wyoming, East Bethany, Perry Center, Bethany Center,
Silver Lake and Sonyea.

This includes the following highways...
 Interstate 390 near exit 7.
 Interstate 90 between exits 48 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4266 7807 4305 7826 4308 7787 4288 7776
      4264 7782
TIME...MOT...LOC 2356Z 282DEG 26KT 4292 7808

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RSH
Special weather statement, Jun 15, 8:52 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
852 PM EDT Wed Jun 15 2022

NYZ013-014-021-160145-
Allegany NY-Ontario NY-Livingston NY-
852 PM EDT Wed Jun 15 2022

...Strong thunderstorms will impact portions of Livingston,
northeastern Allegany and southwestern Ontario Counties through 945
PM EDT...

At 850 PM EDT, Doppler radar was tracking an area of strengthening
thunderstorms over the area, with the strongest storm near Letchworth
State Park. The storms are moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Geneseo, Dansville, Letchworth State Park, Avon, Mount Morris,
Conesus, Bristol, Lima, Naples, Hemlock, Honeoye, York, Groveland,
Springwater, Canadice, Livonia, Nunda, Ossian, Canaseraga and
Leicester.

This includes Interstate 390 between exits 4 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning may occur with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4245 7797 4291 7795 4291 7794 4293 7794
      4297 7790 4285 7725 4276 7725 4276 7731
      4271 7735 4267 7737 4258 7737 4258 7766
      4253 7766 4253 7772 4244 7773
TIME...MOT...LOC 0050Z 275DEG 19KT 4265 7780

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RSH
Local storm report, Jun 15, 9:13 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
913 PM EDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     1 SSW PAVILLION         42.86N 78.03W
06/15/2022                   WYOMING            NY   911 CALL CENTER

            TREE DOWN AND THEN SNAPPED OFF A POWER POLE.

&&
Special weather statement, Jun 15, 11:38 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1138 PM EDT Wed Jun 15 2022

NYZ002-003-010>014-085-160445-
Ontario NY-Livingston NY-Southern Erie NY-Wyoming NY-Orleans NY-
Genesee NY-Monroe NY-Northern Erie NY-
1138 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of Wyoming, east
central Erie, Livingston, southeastern Orleans, Genesee, southwestern
Monroe and west central Ontario Counties through 1245 AM EDT...

At 1137 PM EDT, Doppler radar was tracking a strong thunderstorm over
Attica and moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rochester, Chili, Batavia, Geneseo, Brighton, Gates-North Gates,
Darien Lakes State Park, Letchworth State Park, Henrietta, Le Roy,
Pembroke, Perry, Warsaw, Avon, Bennington, Mount Morris, Honeoye
Falls, Alden, Attica and Pavilion.

This includes the following highways...
 Interstate 390 between exits 6 and 12.
 Interstate 90 between exits 48A and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4265 7863 4314 7837 4317 7761 4265 7756
TIME...MOT...LOC 0337Z 272DEG 19KT 4288 7829

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Reynolds

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:15 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Wyoming60 min
Jun 15, 8:52 PM EDTSpecial Weather StatementBUFLivingston, Ontario53 min
Jun 15, 9:07 PM EDTSevere Thunderstorm WarningBUFLivingston53 min
Jun 15, 11:38 PM EDTSpecial Weather StatementBUFGenesee, Livingston, Wyoming67 min
Jun 16, 12:41 AM EDTSpecial Weather StatementBUFMonroe34 min
Jun 16, 1:03 AM EDTSpecial Marine WarningBUF57 min
Jun 16, 1:12 AM EDTSpecial Weather StatementBUFOntario, Wayne78 min
Jun 16, 2:19 AM EDTSpecial Weather StatementBUFOswego41 min
Jun 16, 4:18 AM EDTHeat AdvisoryBUFCayuga, Chautauqua, Erie, Genesee, Livingston, Monroe and 5 more14 hr
Jun 16, 4:22 AM EDTSmall Craft AdvisoryBUF16 hr
Jun 16, 5:35 AM EDTSpecial Marine WarningBUF85 min
Jun 16, 5:40 AM EDTSpecial Weather StatementBUFJefferson65 min
Jun 16, 2:17 PM EDTSpecial Marine WarningBUF58 min
Jun 16, 2:35 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie55 min
Jun 16, 3:08 PM EDTSpecial Marine WarningBUF37 min
Jun 16, 3:16 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans59 min
Jun 16, 3:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne55 min
Jun 16, 3:25 PM EDTSpecial Marine WarningBUF65 min
Jun 16, 3:36 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Wyoming54 min
Jun 16, 3:37 PM EDTSpecial Weather StatementBUFErie53 min
Jun 16, 3:57 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne18 min
Jun 16, 4:07 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans, Wayne35 min
Jun 16, 4:10 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Monroe, Ontario, Wayne, Wyoming65 min
Jun 16, 4:14 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego61 min
Jun 16, 4:20 PM EDTSpecial Marine WarningBUF40 min
Jun 16, 4:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne40 min
Jun 16, 4:21 PM EDTSpecial Marine WarningBUF32 min
Jun 16, 4:24 PM EDTSpecial Marine WarningBUF49 min
Jun 16, 4:40 PM EDTSpecial Weather StatementBUFLewis65 min
Jun 16, 4:50 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis55 min
Jun 16, 5:04 PM EDTSevere Thunderstorm WarningBUFCayuga, Monroe, Ontario, Oswego, Wayne56 min
Jun 16, 5:45 PM EDTSpecial Weather StatementBUFLewis30 min
Jun 16, 5:57 PM EDTSpecial Marine WarningBUF44 min
Jun 16, 5:58 PM EDTSevere Thunderstorm WarningBUFCayuga, Jefferson, Lewis, Oswego, Wayne62 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.